Alert archive / Florida / Gale Warnings in 2013

Gale Warning 1, NWS Melbourne, FL

February 15, 2013

NWS Melbourne, FL issued this gale warning at Feb 15, 2013, 3:43 PM EST. It took effect at Feb 16, 2013, 10:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 2013, 3:43 PM EST (20:43 UTC)
In effect from
Feb 16, 2013, 10:00 AM EST
Expired
Feb 17, 2013, 10:00 AM EST
In force
24 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WHUS72 KMLB 152043
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
343 PM EST FRI FEB 15 2013

AMZ570-572-575-170000-
/O.UPG.KMLB.GL.A.0001.130216T2100Z-130217T0900Z/
/O.NEW.KMLB.GL.W.0001.130216T2100Z-130217T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
343 PM EST FRI FEB 15 2013

...GALE WARNING IN EFFECT FROM 4 PM SATURDAY TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 10 AM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE
  INTO SATURDAY AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE
  REGION. WIND SPEEDS OFFSHORE WILL REACH UP TO 30 TO 35 KNOTS
  SATURDAY NIGHT BEHIND THE FRONT WHICH WILL BUILD SEAS UP TO 10
  TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE
FORCE WINDS AND CONSIDER REMAINING IN PORT LATER SATURDAY.

&&

$$

AMZ550-552-555-170000-
/O.NEW.KMLB.SC.Y.0005.130216T2100Z-130217T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
343 PM EST FRI FEB 15 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 10 AM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 10 AM
EST SUNDAY. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE
  INTO SATURDAY AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE
  REGION. WIND SPEEDS NEARSHORE WILL REACH UP TO 25 TO 30 KNOTS
  WITH OCCASIONAL GUSTS TO GALE FORCE SATURDAY NIGHT BEHIND THE
  FRONT. THIS WILL BUILD SEAS UP TO 7 TO 10 FEET WITHIN 20 NM OF
  THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WEITLICH
5 follow-up statements
790 
WHUS72 KMLB 160804
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
304 AM EST SAT FEB 16 2013

AMZ570-572-575-171500-
/O.EXT.KMLB.GL.W.0001.130216T1500Z-130217T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
304 AM EST SAT FEB 16 2013

...GALE WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 AM
EST SUNDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE 
  INTO SATURDAY AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS 
  THE REGION. WIND SPEEDS OFFSHORE WILL REACH UP TO 30 TO 35 
  KNOTS SATURDAY NIGHT BEHIND THE FRONT WHICH WILL BUILD SEAS UP 
  TO 10 TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW FOR GALE
FORCE WINDS AND CONSIDER REMAINING IN PORT LATER SATURDAY.

&&

$$

AMZ550-552-555-171500-
/O.EXT.KMLB.SC.Y.0005.130216T1500Z-130217T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
304 AM EST SAT FEB 16 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST SUNDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE
  INTO SATURDAY AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE
  REGION. WIND SPEEDS NEARSHORE WILL REACH UP TO 25 KNOTS THROUGH
  SUNDAY MORNING BEFORE DIMINISHING. THIS WILL BUILD SEAS UP TO 7
  TO 10 FEET WITHIN 20 NM OF THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
529 
WHUS72 KMLB 161508
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1008 AM EST SAT FEB 16 2013

AMZ570-572-575-171500-
/O.CON.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1008 AM EST SAT FEB 16 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE
  INTO THIS AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE
  REGION. WIND SPEEDS OFFSHORE WILL REACH UP TO 30 TO 35 KNOTS
  TONIGHT BEHIND THE FRONT WHICH WILL BUILD SEAS UP TO 10 TO 14
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-171500-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-130217T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1008 AM EST SAT FEB 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
SUNDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE
  INTO THIS AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE
  REGION. WIND SPEEDS NEARSHORE WILL REACH UP TO 25 KNOTS THROUGH
  SUNDAY MORNING BEFORE DIMINISHING. THIS WILL BUILD SEAS UP TO 7
  TO 10 FEET WITHIN 20 NM OF THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WEITLICH
115 
WHUS72 KMLB 162055
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
355 PM EST SAT FEB 16 2013

AMZ570-572-575-171545-
/O.CON.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/
/O.EXB.KMLB.SC.Y.0005.130217T1500Z-130217T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
355 PM EST SAT FEB 16 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 4 PM EST
SUNDAY. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE
  THIS EVENING AS A STRONG COLD FRONT MOVES ACROSS THE REGION.
  WIND SPEEDS WILL REACH UP TO 35 KNOTS THROUGH SUNDAY MORNING
  BEFORE DIMINISHING. FREQUENT GUSTS OVER 40 KNOTS ARE EXPECTED AS
  WELL. THESE WINDS WILL GENERATE SEAS BETWEEN 10 AND 14 FEET...
  ESPECIALLY OVER THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WIND SPEEDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-171545-
/O.EXT.KMLB.SC.Y.0005.000000T0000Z-130217T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
355 PM EST SAT FEB 16 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST SUNDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL RAPIDLY INCREASE 
  INTO THIS AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE 
  REGION. WIND SPEEDS NEARSHORE WILL REACH UP TO 25 KNOTS 
  THROUGH SUNDAY MORNING BEFORE DIMINISHING. THIS WILL BUILD 
  SEAS UP TO 7 TO 10 FEET WITHIN 20 NM OF THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
788 
WHUS72 KMLB 170933
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
433 AM EST SUN FEB 17 2013

AMZ572-575-172100-
/O.CON.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/
/O.EXT.KMLB.SC.Y.0005.130217T1500Z-130218T0300Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
433 AM EST SUN FEB 17 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KNOTS THIS MORNING
  BEFORE DIMINISHING. GUSTS TO GALE FORCE ARE EXPECTED THROUGH MID
  MORNING. SEAS BETWEEN 9 AND 12 FEET...ESPECIALLY OVER THE GULF
  STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WIND SPEEDS OF 34 TO 47 KNOTS ARE IMMINENT
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ570-172100-
/O.CON.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/
/O.CON.KMLB.SC.Y.0005.130217T1500Z-130217T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
433 AM EST SUN FEB 17 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 PM EST THIS AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KNOTS THIS MORNING
  BEFORE DIMINISHING. GUSTS TO GALE FORCE ARE EXPECTED THROUGH MID
  MORNING. SEAS BETWEEN 9 AND 12 FEET...ESPECIALLY OVER THE GULF
  STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WIND SPEEDS OF 34 TO 47 KNOTS ARE IMMINENT
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ555-172100-
/O.EXT.KMLB.SC.Y.0005.000000T0000Z-130218T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
433 AM EST SUN FEB 17 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY EARLY
  WILL DIMINISH DURING THE DAY. EXPECT SEAS UP TO 5 TO 7 FEET AND
  EVEN HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-172100-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-130217T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
433 AM EST SUN FEB 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY EARLY WILL
  DIMINISH DURING THE DAY WITH SEAS UP TO 5 TO 7 FEET WITHIN 20 NM
  OF THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
621 
WHUS72 KMLB 171523
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1023 AM EST SUN FEB 17 2013

AMZ572-575-172330-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/
/O.CON.KMLB.SC.Y.0005.000000T0000Z-130218T0300Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1023 AM EST SUN FEB 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KNOTS THIS MORNING 
  BEFORE DIMINISHING. GUSTS TO GALE FORCE ARE EXPECTED THROUGH 
  MID MORNING. SEAS BETWEEN 9 AND 12 FEET...ESPECIALLY OVER THE 
  GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-172100-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-130217T1500Z/
/O.CON.KMLB.SC.Y.0005.000000T0000Z-130217T2100Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
1023 AM EST SUN FEB 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WINDS AND SEAS...NORTHWEST WINDS 25 TO 30 KNOTS THIS MORNING 
  BEFORE DIMINISHING. GUSTS TO GALE FORCE ARE EXPECTED THROUGH 
  MID MORNING. SEAS BETWEEN 9 AND 12 FEET...ESPECIALLY OVER THE 
  GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-172100-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-130217T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
1023 AM EST SUN FEB 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY 
  EARLY WILL DIMINISH DURING THE DAY WITH SEAS UP TO 5 TO 7 FEET 
  WITHIN 20 NM OF THE COAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-172330-
/O.CON.KMLB.SC.Y.0005.000000T0000Z-130218T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1023 AM EST SUN FEB 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KNOTS AND GUSTY EARLY
  WILL DIMINISH DURING THE DAY. EXPECT SEAS UP TO 6 TO 8 FEET AND
  EVEN HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Feb 15, 3:40 PM EST, 3 minutes earlier.

Area forecast discussion, Feb 15, 3:40 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
340 PM EST FRI FEB 15 2013

.DISCUSSION...

...WINTER RETURNS WITH A DEEP COOLDOWN THIS WEEKEND...
...BREEZY AND MUCH COLDER SATURDAY EVENING...

TONIGHT-SATURDAY...
STALLED FRONTAL BOUNDARY OVER THE FLORIDA STRAIGHTS WILL BEGIN TO
SHIFT SOUTH AND EAST TONIGHT WITH DRIER AIR BUILDING DOWN THE
PENINSULA. WEAK ISENTROPIC LIFT WILL CONTINUE A CHANCE FOR LIGHT
SHOWERS THROUGH OKEECHOBEE COUNTY AND THE TREASURE COAST THIS
EVENING...BUT SHOULD THEN SEE RAIN CHANCES DECREASE OVER THIS AREA
AFTER MIDNIGHT. CLOUD COVER NORTH OF THE FRONT WILL ALSO DIMINISH...
HOWEVER MODELS INDICATE INCREASING CIRRUS OVER CENTRAL FLORIDA LATER
TONIGHT WHICH WILL KEEP SKIES PARTLY CLOUDY. NORTHERLY WINDS WILL BE
RATHER LIGHT WITH LOWS RANGING FROM THE MID/UPPER 40S ACROSS NRN
LAKE/VOLUSIA COUNTIES TO MID/UPPER 50S ALONG THE SRN TREASURE COAST.

A STRONG REINFORCING COLD FRONT WILL MOVE QUICKLY ACROSS THE AREA
INTO SATURDAY AFTERNOON AND MAY GENERATE A FEW LIGHT SHOWERS ACROSS
PORTIONS OF CENTRAL FLORIDA. WEST TO NORTHWEST WINDS WILL INCREASE
RAPIDLY AS THIS BOUNDARY MOVES INTO THE REGION...INCREASING AS HIGH
AS 20 TO 25 MPH WITH HIGHER GUSTS. A LAKE WIND ADVISORY WILL LIKELY
BE NEEDED FOR THE ENTIRE FORECAST AREA BEGINNING EARLY SATURDAY
AFTERNOON. HIGHS ARE EXPECTED TO REACH THE UPPER 60S ACROSS LAKE AND
VOLUSIA COUNTIES TO LOW TO MID 70S SOUTH BEFORE THE FRONT. THEN WILL
SEE TEMPERATURES DECREASE LATER IN THE DAY AS THE FRONT PASSES
THROUGH AND USHERS IN A MUCH DRIER AND COLDER AIRMASS.

SAT NIGHT...
STRONG CAA PATTERN AS THE POST FRONTAL HIGH PRES RIDGE PUSHES ACRS
THE GOMEX/DEEP SOUTH. TIGHT PGRAD AHEAD OF THE RIDGE AXIS WILL
MAINTAIN A STEADY NW FLOW OVERNIGHT...ADDING ADDITIONAL CHILL
EFFECT. MIN TEMPS BLO 40F AREAWIDE...A SOLID 15-20F LOWER THAN FRI
NIGHT. COLDEST TEMPS N OF I-4...THOUGH FREEZING TEMPS WILL BE PSBL
ALL POINTS W OF I-95 WITH WIND CHILLS IN THE M/U20S. WILL HOIST A
FREEZE WATCH FOR ALL COUNTIES...LIKELY WILL NEED A WIND CHILL
ADVISORY WITHIN THE NEXT TWO FCST CYCLES.

SUN-SUN NIGHT...
AIDED BY STRONG ZONAL COMPONENT IN THE MID/UPR LVL FLOW...THE RIDGE
AXIS WILL PUSH STEADILY ACRS THE REGION. SFC/LOW LVL FLOW WILL VEER
THRU DUE N THRU THE DAY WHILE STEADILY WEAKENING AS THE RIDGE CENTER
APPROACHES. LIGHT N/NE FLOW OVERNIGHT ALONG THE COAST...BCMG LIGHT
AND VARIABLE W OF I-95.

CAA WILL KEEP MAX TEMPS IN LARGELY IN THE M/U50S...THOUGH THE PARTS
OF THE TREASURE COAST AND POINTS NE OF LAKE OKEECHOBEE WILL FLIRT
WITH THE 60F MARK...STILL 15-20F BLO CLIMO AVG. SLIGHT ONSHORE WIND
COMPONENT WILL KEEP TEMPS ALONG THE IMMEDIATE COAST IN THE U30S/L40S
OVERNIGHT...BUT LIGHT WINDS AND CLEAR SKIES WILL RESULT IN IDEAL
RADIATIONAL COOLING CONDITIONS OVER THE INTERIOR WITH FREEZING TEMPS
PSBL.

MON-FRI (MODIFIED PREV DISC)...
WARMING TREND MON-TUE WITH VEERING WINDS TO MORE SLY COMPONENT.
GENERALLY SEASONAL WEATHER EARLY NEXT WEEK WITH S-SE BREEZES.
ANOTHER FRONTAL BOUNDARY WILL SLOWLY SAG INTO THE STATE AROUND WED
BRINGING A TOKEN RAIN CHC ATTM FOR LATE TUE AND PERHAPS BY WED.

&&

.AVIATION...
VFR GENERALLY EXPECTED WITH TEMPO MVFR CONDS STILL POSSIBLE MAINLY
SOUTH OF KMLB WITH LIGHT SHOWERS THROUGH MIDNIGHT. LIGHT NW WINDS
WILL RAPIDLY INCREASE INTO TOMORROW AS A STRONG COLD FRONT MOVES
THROUGH THE REGION. W/NW WINDS WILL REACH AS HIGH AS 18-22 KTS WITH
GUSTS UP TO 25-30 KTS INTO THE AFT.

&&

.MARINE...
TONIGHT-SATURDAY...N/NW WINDS WILL REMAIN RELATIVELY LIGHT TONIGHT
AROUND 5 TO 10 KNOTS WITH SEAS 2-3 FEET. MARINE CONDITIONS EXPECTED
TO DETEORIATE RAPIDLY INTO TOMORROW AFTERNOON AS A STRONG COLD FRONT
MOVES ACROSS THE REGION. W/NW WINDS WILL QUICKLY INCREASE UP TO 20
TO 25 KNOTS BY MID TO LATE AFTERNOON BUILDING SEAS UP TO 7 FEET WELL
OFFSHORE.

SAT NIGHT-SUN...WASHING MACHINE CONDITIONS DVLPG SAT NIGHT INTO SUN
AS SFC/BNDRY LYR WINDS FRESHEN BEHIND A STRONG COLD FRONT. TIGHT
POST FRONTAL PGRAD WILL GENERATE A FRESH TO STRONG NW BREEZE
NEARSHORE...GALE CONDITIONS OFFSHORE. SEAS BUILDING TO 6-8FT
NEARSHORE...OVER 12FT OFFSHORE. ROUGH CONDITIONS WILL GRADUALLY
SUBSIDE THRU LATE SUN AFTN...BUT WILL REMAIN QUITE HAZARDOUS
OVERALL. WILL UPGRADE OFFSHORE GALE WATCH TO A WARNING AND POST AN
SCA FOR THE NEARSHORE WATERS.

SUN NIGHT-MON...WINDS WILL DIMINISH STEADILY AFTER SUNSET AS THE
CENTER OF THE POST FRONTAL RIDGE PUSHES ACRS THE REGION. WNDS
VEERING TO N/NE BY DAYBREAK MON 10-15KTS...THEN TO DUE E BY SUNSET.
SEAS SUBSIDING TO 2-4FT NEARSHORE AND 3-5FT OFFSHORE.

TUE-WED...PROGRESSIVE WX PATTERN WILL PUSH THE HIGH PRES WELL
OFFSHORE WITH THE NEXT FRONTAL BOUNDARY NOSING INTO CENTRAL FL BY
MIDWEEK. WINDS WILL VEER AROUND THE CLOCK...GENTLE TO MODERATE S/SE
BREEZE TUE/TUE NIGHT...BCMG SW BY DAYBREAK WED...THEN W/NW LATE WED
AFTN AS THE NEXT COLD FRONT PUSHES THRU THE PENINSULA. SEAS
GENERALLY 2-4FT NEARSHORE AND 3-5FT OFFSHORE.

&&

.FIRE WEATHER...
A STRONG COLD FRONT WILL MOVE QUICKLY THROUGH THE AREA TOMORROW
AFTERNOON WITH WEST TO NORTHWEST WINDS RAPIDLY INCREASING UP TO
AROUND 20 TO 25 MPH. MUCH DRIER AND COLDER AIR WILL BUILD IN BEHIND
THIS FRONT WITH MIN RH VALUES POSSIBLY REACHING AROUND 35 PERCENT BY
LATE DAY.

FRESH NW BREEZE SUN AFTN WILL PRODUCE A STRONG DRY AIR ADVECTION
PATTERN AREAWIDE. MIN RH VALUES RANGING FROM 15-20PCT ALONG AND N OF
I-4 TO BTWN 25-30PCT ALONG THE IMMEDIATE TREASURE COAST. NW SFC
WINDS BTWN 10-15MPH AT DAYBREAK...VEERING TO N THRU LATE AFTN.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  47  68  35  55 /  10  20  10   0
MCO  50  71  35  58 /  10  20  10   0
MLB  53  74  38  56 /  20  20  10   0
VRB  51  74  39  58 /  30  10  10   0
LEE  49  68  32  56 /  10  20   0   0
SFB  49  71  34  57 /  10  20  10   0
ORL  52  70  35  58 /  10  20  10   0
FPR  53  74  39  59 /  30  10  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR
     COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN
     BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
     SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.

AM...SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 10 AM EST SUNDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.

     GALE WARNING FROM 4 PM SATURDAY TO 10 AM EST SUNDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM/IMPACT WX...BRAGAW
Hazardous weather outlook, Feb 15, 4:29 AM EST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
429 AM EST FRI FEB 15 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-152200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
429 AM EST FRI FEB 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A STRONG COLD FRONT WILL SWEEP OVER CENTRAL FLORIDA ON SATURDAY
AFTERNOON. STRONG NORTHWEST WINDS BEHIND THE FRONT WILL USHER IN
MUCH COLDER AIR OVERNIGHT SATURDAY NIGHT. WIND CHILL READINGS WILL
FALL INTO THE UPPER 20S TO LOWER 30S OVER MAINLAND PORTIONS OF
EAST CENTRAL FLORIDA BY DAYBREAK SUNDAY. ADDITIONALLY...TEMPERATURES
MAY BE NEAR FREEZING OVER PORTIONS OF LAKE AND VOLUSIA COUNTIES
EARLY SUNDAY MORNING. PERSONS WITH ANIMALS AND COLD SENSITIVE
VEGETATION SHOULD MONITOR FORECASTS AND MAKE PREPARATIONS FOR THE
MUCH COLDER WEATHER SATURDAY NIGHT AS WELL AS ON SUNDAY NIGHT.

A GALE WATCH IS IN EFFECT FOR THE ATLANTIC WATERS BEYOND 20 MILES
FROM THE COAST SATURDAY EVENING AND EARLY SUNDAY. HAZARDOUS
CONDITIONS WILL EXIST FOR SMALL CRAFT SATURDAY EVENING AND ON
SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER/PENDERGRAST

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 3:06 AM ESTGale WatchMLB13 hr
Feb 15, 3:43 PM ESTSmall Craft AdvisoryMLB54 hr
Feb 15, 4:00 PM ESTFreeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia11 hr

Nearby

Gale Warnings in Florida, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.